# SDR DALA2016042503328

- Difficulty date: April 17, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,805 hours, 36,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DENTED AT BS 1353 2 INCHES ABOVE L28R.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW ERA 545015-14, REV O.
